# SDR UIEA200600129

- Difficulty date: June 7, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 32,216 hours, 4,956 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311U2060130
- Condition: Missing
- Location: Nr 2 Pylon
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARR, FOUND ON ENGINE NR 2 INBOARD PYLON PANEL 462RL MISSING.  INSP LT FLAPS AND STABILIZER NO DAMAGE FOUND.  REPLACED PANEL 462RL ON ENGINE NR 2, OK FOR SERVICE.
